# SDR AALA20150605009

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 89,719 hours, 14,266 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING TAKEOFF, NOSE GEAR HAD ABNORMAL VIBRATION & WOBBLE BUT RETRACTED SUCCESSFULLY.  ON EXTENSION AT NOSE GEAR APPEARED TO HAVE SLAMMED DOWN & FLIGHT ATTENDANT REPORTED GRINDING NOISE.  PERFORMED FIM 32-51-00 & FOUND NOSE GEAR TIRE ASSEMBLY OUT OF ROUND & PRESS LOW. R & R TIRE ASSEMBLY IAW NIC 32-96-51.  OPERATIONAL TEST IAW 32-3400.  SYS CHECKED NORMAL.
